# SDR C2XA09SH168

- Difficulty date: May 24, 2009
- Submitted: May 24, 2009
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 23,829 hours, 22,567 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523050403
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT CARGO FRAME 64 HAD A DAMAGED RIVET BETWEEN STRINGER 8R-9R.  MAINTENANCE REPAIRED FRAME 64 STRINGER 8R-9R WITH REPAIR IAW IC2009-145/03545.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
